Shape identities in train algebras of rank 3
نویسنده:
سال
: 1999شناسه الکترونیک: 10.1007/BF03322021
کالکشن
:
-
آمار بازدید
Shape identities in train algebras of rank 3
Show full item record
contributor author | R. Costa, H. Guzzo Jr., P. Vicente | |
date accessioned | 2020-03-11T05:55:45Z | |
date available | 2020-03-11T05:55:45Z | |
date issued | 1999 | |
identifier other | 4JprmBxFt01kgw1KOI85k4SgnSGeCiDfeGIC1ZmiMJxPTKnlNm.pdf | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/437801?locale-attribute=fa | |
format | general | |
language | English | |
title | Shape identities in train algebras of rank 3 | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 3271991 | |
identifier doi | 10.1007/BF03322021 | |
journal title | Osmania Journal of Social Sciences | |
coverage | Academic | |
pages | 32-43 | |
journal volume | 35 | |
journal issue | 1-2 | |
filesize | 1073003 | |
citations | 1 |